# SDR SWI2025F00307

- Difficulty date: January 25, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD5 INTERCOSTAL IS CORRODED JOB # HN00216289     (C-CHECK RO 3/5/2025)    REPLACED INTERCOASTAL DD5 FWD. REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG# 601R31702 REV. N.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.  LEAK TEST GOOD.
